Two or so weeks ago, my boyfriends condom broke. Not knowing when it had happened during intercourse, I decided to take Plan B that night, basically 2 hours later. Two days later, I went and got on birth control that I take strictly as directed. A week later I got my period, it was lighter than usual and a week early. My doctor told me since the birth control I had chosen, Loestrin, would lessen my periods to 3-4 per year, I didn't think much of it. I haven't had intercourse until tonight and I vomited. I'm not sure what that indicates... Any suggestions?
It probably had nothing to do with the pills. They can cause nausea at times. The bleeding was related to the plan b. It was breakthru bleeding not your period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Sep 2014 • 1 answer
Updated 4 Jul 2017 • 4 answers
Updated 16 Feb 2015 • 1 answer
Updated 19 Jul 2016 • 1 answer
Updated 16 Feb 2018 • 1 answer